Alert archive / Maryland / Wind Advisories in 2017
Wind Advisory 1, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at Jan 22, 2017, 3:09 PM EST for 4 counties in Maryland; Accomack County, Virginia. It took effect at Jan 23, 2017, 4:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2017, 3:09 PM EST (20:09 UTC)
- In effect from
- Jan 23, 2017, 4:00 AM EST
- Expired
- Jan 23, 2017, 3:54 PM EST
- In force
- 12 hr
- Issued by
- NWS Wakefield, VA
Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
806 WWUS71 KAKQ 222009 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 309 PM EST SUN JAN 22 2017 MDZ021>025-VAZ099-230415- /O.NEW.KAKQ.WI.Y.0001.170123T0900Z-170123T1800Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF CAMBRIDGE, SALISBURY, CRISFIELD, PRINCESS ANNE, SNOW HILL, OCEAN CITY, CHINCOTEAGUE, WALLOPS ISLAND, AND MELFA 309 PM EST SUN JAN 22 2017 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 1 PM EST MONDAY. * AREAS AFFECTED: LOWER MARYLAND EASTERN SHORE AND ACCOMACK COUNTY VIRGINIA. * HAZARDS: STRONG WIND GUSTS. * WINDS: EAST 25 TO 20 MPH WITH GUSTS TO 45 MPH. * TIMING: LATE TONIGHT THROUGH MIDDAY MONDAY. * IMPACTS: STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
226 WWUS71 KAKQ 230315 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1015 PM EST SUN JAN 22 2017 MDZ021>025-VAZ099-231115- /O.CON.KAKQ.WI.Y.0001.170123T0900Z-170123T1800Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF CAMBRIDGE, SALISBURY, CRISFIELD, PRINCESS ANNE, SNOW HILL, OCEAN CITY, CHINCOTEAGUE, WALLOPS ISLAND, AND MELFA 1015 PM EST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST MONDAY... * AREAS AFFECTED: LOWER MARYLAND EASTERN SHORE AND ACCOMACK COUNTY VIRGINIA. * HAZARDS: STRONG WIND GUSTS. * WINDS: EAST 25 TO 20 MPH WITH GUSTS TO 45 MPH. * TIMING: LATE TONIGHT THROUGH MIDDAY MONDAY. * IMPACTS: STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
870 WWUS71 KAKQ 230852 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 352 AM EST MON JAN 23 2017 MDZ021>025-VAZ099-231800- /O.CON.KAKQ.WI.Y.0001.170123T0900Z-170123T1800Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF CAMBRIDGE, SALISBURY, CRISFIELD, PRINCESS ANNE, SNOW HILL, OCEAN CITY, CHINCOTEAGUE, WALLOPS ISLAND, AND MELFA 352 AM EST MON JAN 23 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * AREAS AFFECTED: LOWER MARYLAND EASTERN SHORE AND ACCOMACK COUNTY VIRGINIA. * HAZARDS: STRONG WIND GUSTS. * WINDS: EAST 20 TO 30 MPH WITH GUSTS TO OVER 45 MPH POSSIBLE. * TIMING: LATE TONIGHT THROUGH MIDDAY MONDAY. * IMPACTS: STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
153 WWUS71 KAKQ 231803 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 103 PM EST MON JAN 23 2017 MDZ021>025-VAZ099-232100- /O.EXT.KAKQ.WI.Y.0001.000000T0000Z-170123T2100Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF CAMBRIDGE, SALISBURY, CRISFIELD, PRINCESS ANNE, SNOW HILL, OCEAN CITY, CHINCOTEAGUE, WALLOPS ISLAND, AND MELFA 103 PM EST MON JAN 23 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * AREAS AFFECTED: LOWER MARYLAND EASTERN SHORE AND ACCOMACK COUNTY VIRGINIA. * HAZARDS: STRONG WIND GUSTS. * WINDS: EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING: THROUGH 4 PM. * IMPACTS: STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
925 WWUS71 KAKQ 232054 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 354 PM EST MON JAN 23 2017 MDZ021>025-VAZ099-232200- /O.CAN.KAKQ.WI.Y.0001.000000T0000Z-170123T2100Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF CAMBRIDGE, SALISBURY, CRISFIELD, PRINCESS ANNE, SNOW HILL, OCEAN CITY, CHINCOTEAGUE, WALLOPS ISLAND, AND MELFA 354 PM EST MON JAN 23 2017 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS WILL CONTINUE TO DIMINISH INTO THE EVENING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Jan 22, 1:31 PM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Jan 22, 1:31 PM EST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
131 PM EST Sun Jan 22 2017
.SYNOPSIS...
One area of low pressure will track from eastern North Carolina
northeast and off the Delmarva coast during today. A second
stronger area of low pressure over the Lower Mississippi Valley
will lift east northeast and across the Mid Atlantic region
tonight through Monday night. That low will move away just off
the New England coast during Tuesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Given the current vsbys and view from web cams, went ahead and
issued a marine dense fog advisory for the entire marine area
through 4 AM Monday. Adjustments may be needed tonight especially
after the steady rainfall begins.
PVS DSCN:
More adjustments needed to the grids this afternoon. Moisture
associated with a s/w to the south has dissipated as it moved
north past few hours. Meanwhile, region remains wedged in with
ovc skies, areas of fog/drizzle. Weak disturbance across the mts
will slowly drift east this afternoon enhancing the rainfall
threat a bit. Thus, forecast will reflect a damp afternoon ahead
with light rain/drizzle/fog likely. Not much movement in temps
expected so lower mins even further. Highs generally in the low-
mid 50s except some upr 50s to near 60 across NE NC zones late.
After looking at some of the 12Z data, went ahead and dropped
thunder chcs through 03Z. Any thunder chcs look to be late this
evening through the overnight hours as the associated stacked
low and associated warm front approach the area.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
The second area of low pressure will then lift fm ESE TN east
northeast and acrs the Mid Atlc region tonight thru Mon night.
This low and its associated warm front will provide strong lift
and pull in deeper Atlc moisture, resulting in showers (slgt chc
of tstms srn third) with heavy downpours possible tonight into
Mon morning. Lows in the upper 40s to lower 50s. QPF averages
between 0.5 inch to 1 inch with locally higher amounts possible in
any banded convection that may occur.
Sfc triple point progged to move north of the area Mon morning
with the trailing upr level low crossing the region Mon aftn
into early Tue morning. Pops will still range fm slght chc to
likely fm later Mon morning into early Tue morning, as the upper
level low slowly moves NE acrs the area to just off the NJ
coast. Highs on Mon will range fm the mid 50s to the mid 60s.
The low moves away just off the New England coast during Tue.
NW winds usher in drier air with increasing sunshine fm SW to NE
expected. Highs in the 50s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Overall, the models are in good agreement in the extended period
with only a few minor differences on the timing of the frontal
passage on Wed night into Thursday. But those differences are
minor and the 12z GFS has moved closer to the 00z ECMWF.
In the wake of the storm that will move through by Tuesday, a
shortwave ridge builds in Tues night into Wednesday. This will
allow for W to SW flow and should be a mild dry period. However,
the upper level pattern will begin to flip with a broad trough
developing over the eastern half of the country for the second
half of the week. This trough will enter the region Wed night
into Thursday as a sfc cold front slides into the area. This
front will be lacking moisture so have limited the pops to
slight chance to chance range. The best opportunity for rain
looks to be in the southeastern part of the area where a little
additional Atlantic moisture may be available. The timing on the
front is still a little up in the air. The ECMWF moves the
boundary through more quickly, while the GFS develops a wave and
is slower. But the trend has been toward the ECMWF timing so
focused the highest chance on Thursday. Will also need to watch
the timing on the cold air arrival as well as this could impact
the pcpn type, but for now don't think the cold air will arrive
until after any pcpn is gone.
For Thursday night into Saturday, the region will be dominated
by strong NW flow which will drop temperatures back down into
the 40s for highs and lows in the upper 20s to low 30s. Have
kept the fcst dry too, but will have to monitor shortwaves
rotating through the upper trough as with this polar airmass, if
one of these waves amplifies a bit, some snow showers would not
be out of the realm of possibility.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 17Z...Generally LIFR conditions across all of the region this
afternoon. Persistent low stratus deck and lowered visibilities are
expected to continue through much of the forecast period. Not
expecting much improvement in conditions this afternoon and tonight.
A warm front approaches the area from the south late tonight
bringing the next chance for widespread precipitation, rain may be
heavy at times. While much of the greatest instability will remain
south of the area, a few rumbles of thunder may be possible. The
potential for any damaging wind gusts appears limited at this time.
The warm front will lift north of the region Monday morning,
bringing the potential for a brief improvement in conditions late in
the forecast period. Winds will continue to be out ot of the E and
NE this afternoon at around 5-10kt, and are generally expected to
increase to 10-15kt (locally 15-25kt at SBY) late tonight into early
Monday morning. Winds become more southerly Monday morning as the
front lifts across the area.
Outlook: The upper level system will lift across the area Monday
afternoon bringing another chance of showers. Drier air gradually
returns Monday night and into Tuesday as high pressure builds in
from the NW. Low pressure tracks through the Great Lakes Wednesday,
and pulls a cold front through the area later Wednesday night into
Thursday. This will bring a chance of rain, before drier air arrives
from the NW later on Thursday.
&&
.MARINE...
A complex low pressure system extends from the Gulf Coast States
across the Carolinas and into the Mid-Atlantic early this morning.
One individual wave of low pressure is pushing off the VA Capes
coast early this morning, with a stationary front extending back
into central NC. The wind is generally NNE 10-15kt N of the boundary
and SW 5-10kt S of the boundary. (Near) Coastal obs indicate vsby of
1sm or less S of Cape Henry, so the marine dense fog advisory has
been extended through 10 am for the ocean S of Cape Charles and the
Currituck Sound. Another wave of low pressure will track along the
front today, with the primary low tracking newd across the area late
tonight through midday Monday. A strong pressure gradient and modest
pressure falls develop late tonight through midday Monday and will
be strongest N of Cape Henry, and especially for the ocean N of
Parramore Island. The SCA N of Parramore Is. has been upgraded to a
gale warning for and E-NE wind of 25-35kt with gusts to around 40kt,
with the SCA to the S extending through Monday night as seas remain
aob 5ft. Seas build to 8-12ft N to 4-7ft S Monday in response to the
period of strongest wind. SCA flags have been issued for the
Bay/Lower James/York/Rappahannock. The wind will be strongest
in the Bay N of New Point Comfort, and low-end gale gusts are
possible N of Windmill Point. The low stalls in vicinity of the
NJ coast Monday aftn into Monday night as high pressure builds
in from the NW. The wind should by NW 10-15kt/15-20kt ocean.
High pressure gradually builds into the region Tuesday night and
slides offshore Wednesday ahead of a cold front. This cold
front crosses the coast later Wednesday night into early
Thursday.
&&
.TIDES/COASTAL FLOODING...
Low pressure pushes off the Delmarva coast late Sunday night
through midday Monday resulting in a brief but modestly strong
onshore wind. This has the potential to push tidal anomalies to
1.5-2.5ft above normal Monday into Monday night. Some locations
including the Atlantic coast from Chincoteague to Ocean City and
portions of the middle and upper Bay may come within 0.5ft of
minor flooding thresholds during high tide, but the current
forecast generally keeps water levels below minor flooding.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Dense Fog Advisory until 4 AM EST Monday for ANZ630>638-650-
652-654-656-658.
Small Craft Advisory from 4 AM to 10 AM EST Monday for ANZ635-
636.
Small Craft Advisory from 1 AM to 1 PM EST Monday for ANZ630-
631-634.
Small Craft Advisory from 1 AM to 10 AM EST Monday for ANZ632.
Small Craft Advisory from 1 AM to 7 AM EST Monday for ANZ638.
Small Craft Advisory from 1 AM Monday to 6 AM EST Tuesday for
ANZ654-656-658.
Gale Warning from 1 AM to 1 PM EST Monday for ANZ650-652.
&&
SYNOPSIS...TMG
NEAR TERM...MPR
SHORT TERM...MPR/TMG
LONG TERM...ESS
AVIATION...AJB/AJZ
MARINE...AJZ
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jan 22, 12:36 PM EST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 1236 PM EST SUN JAN 22 2017 MDZ021>025-VAZ048-060>062-064-068-069-075>078-082>086-090-099-100- 509>522-231745- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-AMELIA-POWHATAN- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-CHARLES CITY-NEW KENT- GLOUCESTER-MIDDLESEX-MATHEWS-JAMES CITY-ACCOMACK-NORTHAMPTON- WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER-EASTERN HANOVER- WESTERN CHESTERFIELD-EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)- WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX- 1236 PM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...EASTERN VIRGINIA...NORTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT...AS A COMPLEX AREA OF LOW PRESSURE APPROACHES FROM THE WEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ015>017-030>032-102-231745- PASQUOTANK-CAMDEN-WESTERN CURRITUCK-BERTIE-CHOWAN-PERQUIMANS- EASTERN CURRITUCK- 1236 PM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TONIGHT AS A COMPLEX AREA OF LOW PRESSURE APPROACHES FROM THE WEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. NCZ012>014-VAZ065>067-079>081-087>089-092-093-095>098-523>525-231745- NORTHAMPTON-HERTFORD-GATES-MECKLENBURG-LUNENBURG-NOTTOWAY-BRUNSWICK- DINWIDDIE-PRINCE GEORGE-GREENSVILLE-SUSSEX-SURRY-SOUTHAMPTON- ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- YORK-NEWPORT NEWS-HAMPTON/POQUOSON- 1236 PM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT AS A COMPLEX AREA OF LOW PRESSURE APPROACHES FROM THE WEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 44
In the hours before
Special weather statement, Jan 22, 1:17 PM EST, 1 hour 52 minutes before
Special Weather Statement National Weather Service Wakefield VA 117 PM EST Sun Jan 22 2017 MDZ021>025-VAZ099-100-222100- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Accomack-Northampton- Including the cities of Cambridge, Salisbury, Crisfield, Princess Anne, Snow Hill, Ocean City, Chincoteague, Wallops Island, Melfa, Exmore, Cape Charles, Cheapside, Fishermans Island, Kiptopeke, Kiptopeke State Park, and Plantation 117 PM EST Sun Jan 22 2017 ...FOG ACROSS THE MARYLAND AND VIRGINIA EASTERN SHORE... Fog has overspread the Maryland and Virginia eastern shore areas this afternoon. Visibilities have dropped to one half mile or less in many locations. Given the mild and moist airmass, the fog is expected to continue throughout the afternoon along with some light rain or drizzle. Motorists should be alert for sudden changes in visibility due to the areas of fog. Drive at reduced speeds, and use low beam headlights only.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 4:56 PM EST | Coastal Flood Statement | AKQ | Worcester | 14 hr |
| Jan 22, 4:56 PM EST | High Surf Advisory | AKQ | Worcester | 43 hr |
| Jan 22, 3:43 AM EST | Gale Warning | AKQ | 36 hr |
Nearby
Wind Advisories in Maryland, 2017Wind Advisories in Virginia, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.